S-WoPEc
 
Scandinavian Working Papers in Economics
HomeAboutSeriesSubject/JEL codesAdvanced Search
Department of Economics, Lund University Working Papers, Department of Economics, Lund University

No 2004:24:
Profit Maximizing Nonlinear Pricing Revisited

Tommy Andersson ()

Abstract: If the preferences of the consumers are represented by utility functions that are differentiable, quasi-linear and satisfy the single-crossing condition, the characteristics of the profit maximizing nonlinear outlay schedule for a monopolist are well-known. We demonstrate that these characteristics are robust against weaker assumptions on the utility functions

Keywords: Nonlinear Pricing; Monopoly; (follow links to similar papers)

JEL-Codes: D82; L12; (follow links to similar papers)

6 pages, November 16, 2004

Download Statistics


This paper is published as:
Andersson, Tommy, (2005), 'Profit Maximizing Nonlinear Pricing', Economics Letters, Vol. 88, pages 135-139



Questions (including download problems) about the papers in this series should be directed to David Edgerton ()
Report other problems with accessing this service to Sune Karlsson () or Helena Lundin ().

Programing by
Design by Joachim Ekebom

Handle: RePEc:hhs:lunewp:2004_024 This page was generated on 2014-12-14 19:24:52